# SDR FDKA200703098

- Difficulty date: March 6, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,041 hours, 12,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6173 RDG (1157 PHX LCL) OVERHEAD EXIT LIGHT INOP ON ONE SIDE.  MX RESET, OPS CHECKED GOOD.
